It's been a couple of weeks now on my new anxiety meds, and I've done the step-up to the normal dose for someone my size (my doctor tells me I'm "petite", did I mention that? Yeah. She does. So I guess I must be!! Take that, scale!!) which is 75 or something mg. each day.
Last week, I noticed I was having some nausea when I got hungry, and I also noticed that peanut m&ms solved it quickly. The little kick of protein and chocolate must have been just what I needed, because the nausea went away quickly when I ate a little something. This happened three days in a row, and then disappeared.
I also have had some insomnia. Normally I wake up a few times a night, flip over or use the loo, then fall back asleep, but lately I've been waking up and my brain kicks right in. Full speed. Like it thinks, "Oh, we're awake? Well then let's think about THIS and THIS and then THIS oh and don't forget THIS!!" It isn't every night, though, and I expect it will pass.
I did have headaches the first week, which is my normal, so I can't really say the meds caused them, but to my surprise, I haven't had them since.
Really, that's about it. I haven't felt much in the way of benefits, but it is supposed to take 4-6 weeks for my anxiety to be affected, so I'm patiently waiting. I'm not worried. If it doesn't help, I'll wean off and try something else...